The Community for Technology Leaders
Green Image
Issue No. 06 - November (1988 vol. 10)
ISSN: 0162-8828
pp: 880-887
<p>A closed-form expression has been reported in the literature for L/sub N/, the number of digital line segments of length N that correspond to lines of the form y=ax+ beta , O>or= alpha , beta >1. The authors prove an asymptotic estimate for L/sub N/ that might prove useful for many applications, namely, L/sub N/=N/sup 3// pi /sup 2/+O(N/sup 2/ log N). An application to an image registration problem is given.</p>
computerized picture processing; digital straight line segments; closed-form expression; asymptotic estimate; image registration; computational complexity; computerised picture processing

D. Lavine and C. Berenstein, "On the Number of Digital Straight Line Segments," in IEEE Transactions on Pattern Analysis & Machine Intelligence, vol. 10, no. , pp. 880-887, 1988.
93 ms
(Ver 3.3 (11022016))